# SDR QXEA200602192

- Difficulty date: June 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: FORE RUDDER, LT AND RT UPPER AND LOWER SKIN PANEL HAS REPAIRS INSTALLED REAR SPAR AND BETWEEN RIB 21-18, RIB 5-RIB 9. ALL REPAIR DOUBLER ARE OUTSIDE LIMITS OF RD 8/4-555-148 ISSUE 1. MAINTENANCE REPAIRED IAW Q400 SRM 51-42-05-330-801 AND HORIZON EA 6-55-150.
